# SDR NWAA0966746

- Difficulty date: January 8, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N646NW
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY CEILING LIGHTS AT STA 590, INOP.  MX REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD, AND ACFT WAS RETURNED TO SERVICE.  (K)
